| Model Number |
5584099 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: country of origin is south korea.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a product used for posterior fix ation spinal procedure.It was reported that the screwdriver was broken.The product was utilized correctly according to the instructions for use.There was no patient involved and no further complications or symptoms reported regarding the reported event.Additional information was received via manufacturer representative that the reported product was already used before.
Additional Manufacturer Narrative
H3: product analysis of part# 5584099, lot# sw17j024 visual and microscopic examination identified that the tip of the instrument was worn.This is consistent with anticipated wear through multiple uses.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.